I know what you mean about the good days and the bad!
I have PN for 7 years now, started in my feet. But the neuro did warn me that is was possible for it to progress. Mine has moved up to my knees and at one time was up to my thighs. The thighs have abated and I am hoping it will progress back down to just my feet. Maybe wishful thinking....
I am not sure if what you are experiencing is your PN progressing or something else. That problem with this darn thing is no one really has the answers!! Even the docs!
I am expecting almost anything with this darn disease.
I wasn't able to find a med like Neurontin or others to help me, so I am on an opioid that, on a good day, makes it tolerable, and on a bad day, well, nothing seems to help!
Hope you get some answers!!!
Best wishes Daisy
The following 2 users give hugs of support to: daisymaegrl Capewind (01-27-2012), MichG (01-12-2012)
The Following User Says Thank You to daisymaegrl For This Useful Post: MichG (01-29-2012)
I have SNF.
I barley manage.
Am taking self off Tramadol, had awful side effects for the 4 months I used it for school.
Recently having the numb & tingling & electric sensations in only left leg up to thigh.
Lasted from 30 min to 1-2 hours.
No way I could have walked and might have fallen if I was walking at the time.
I use cold, massage, short walks and mindfulness pain management.
I want to create a nutrient nerve support formula. It has to be absorbed. If I figure anything out I will share. Know meth B-12 1,000- 5,000 mcgs on empty stomache no
food at least 1 hr.
Hope to get support here again.
Got lots Ito that helped me through 3 months testing with Neurologist specializing in Neuropathy in Boston.
Still can't get patches but fight insurance.
Here info on Tramadol ;
To avoid possible tramadol withdrawal symptoms, a patient should not stop taking it suddenly. A person who stops taking the medication suddenly may develop tremors, chills, and abnormal sweating. He may also hallucinate, experience anxiety, and have trouble breathing and/or sleeping. Nausea and diarrhea are also among the unpleasant effects of tramadol withdrawal.
Better days to all, peace, Beth
The Following User Says Thank You to Capewind For This Useful Post: MichG (01-29-2012)